Alert archive / Nebraska / Red Flag Warnings in 2013

Red Flag Warning 1, NWS North Platte, NE

March 18, 20135 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Mar 18, 2013, 1:46 AM MDT for 5 counties in Nebraska. It took effect at Mar 18, 2013, 10:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 18, 2013, 1:46 AM MDT (07:46 UTC)
In effect from
Mar 18, 2013, 10:00 AM MDT
Expired
Mar 18, 2013, 5:07 PM MDT
In force
7 hr
Issued by
NWS North Platte, NE

Counties Chase County, NE, Frontier County, NE, Hayes County, NE, Lincoln County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 147 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
996 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WWUS83 KLBF 180746
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
246 AM CDT MON MAR 18 2013

.VERY LOW RELATIVE HUMIDITY AND STRONG WIND WILL COMBINE TO
PRODUCE DANGEROUS FIRE CONDITIONS TODAY AND THIS EVENING IN
SOUTHWEST NEBRASKA.

NEZ210-219-181600-
/O.NEW.KLBF.FW.W.0001.130318T1600Z-130319T0200Z/
FRENCHMAN BASIN-LOESS PLAINS-
246 AM CDT MON MAR 18 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE LOESS HILLS
AND FREN

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED
FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING.

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 210 FRENCHMAN 
  BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 14 PERCENT.

* IMPACTS...VERY DRY FUEL AND LOW RELATIVE HUMIDITY WILL MAKE 
  IT EASY FOR FIRES TO START. WITH SUCH STRONG WIND...FIRES
  THAT MAY START WILL GET OUT OF CONTROL QUICKLY.  
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/LBF
4 follow-up statements
084 
WWUS83 KLBF 180800
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
300 AM CDT MON MAR 18 2013

.VERY LOW RELATIVE HUMIDITY AND STRONG WIND WILL COMBINE TO
PRODUCE DANGEROUS FIRE CONDITIONS TODAY AND THIS EVENING IN
SOUTHWEST NEBRASKA.

NEZ210-219-181600-
/O.CON.KLBF.FW.W.0001.130318T1600Z-130319T0200Z/
FRENCHMAN BASIN-LOESS PLAINS-
300 AM CDT MON MAR 18 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE
LOESS HILLS AND THE FRENCHMAN BASIN...

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 210 FRENCHMAN 
  BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 14 PERCENT.

* IMPACTS...VERY DRY FUEL AND LOW RELATIVE HUMIDITY WILL MAKE IT 
  EASY FOR FIRES TO START. WITH SUCH STRONG WIND...FIRES THAT 
  MAY START WILL GET OUT OF CONTROL QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/LBF
424 
WWUS83 KLBF 181655 AAA
RFWLBF

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1155 AM CDT MON MAR 18 2013

.RELATIVE HUMIDITY AROUND 15 PERCENT AND WINDS GUSTING TO 30 MPH WILL
CREATE CRITICAL CONDITIONS FOR FIRE WEATHER THROUGH THIS EVENING
ACROSS SOUTHWEST NEBRASKA.

NEZ210-219-190100-
/O.CON.KLBF.FW.W.0001.000000T0000Z-130319T0200Z/
FRENCHMAN BASIN-LOESS PLAINS-
1155 AM CDT MON MAR 18 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE LOESS HILLS AND THE
FRENCHMAN BASIN...

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 210 FRENCHMAN 
  BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS.

* WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 14 PERCENT.

* IMPACTS...DRY FUELS AND LOW RELATIVE HUMIDITY WILL MAKE IT EASY
  FOR FIRES TO START. WITH THE STRONG WIND...FIRES THAT MAY START
  WILL GET OUT OF CONTROL QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/LBF

BROOKS
803 
WWUS83 KLBF 182117
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
417 PM CDT MON MAR 18 2013

.LOW RELATIVE HUMIDITY AND WINDS GUSTING TO 25 MPH ACROSS
SOUTHWEST NEBRASKA WILL KEEP FIRE WEATHER CONDITIONS HIGH THROUGH
EARLY THIS EVENING.

NEZ210-219-190200-
/O.CON.KLBF.FW.W.0001.000000T0000Z-130319T0200Z/
FRENCHMAN BASIN-LOESS PLAINS-
417 PM CDT MON MAR 18 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE LOESS HILLS AND THE
FRENCHMAN BASIN...

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 210 FRENCHMAN 
  BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS.

* WINDS...NORTH TO NORTHWEST AT 10 TO 20 MPH WITH GUSTS UP TO 25
  MPH. 

* RELATIVE HUMIDITY...BETWEEN 15 AND 25 PERCENT.

* IMPACTS...DRY FUELS AND LOW RELATIVE HUMIDITY WILL MAKE IT 
  EASY FOR FIRES TO START. WITH THE STRONG WIND...FIRES THAT MAY 
  START WILL GET OUT OF CONTROL QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/LBF

BROOKS
916 
WWUS83 KLBF 182307
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
607 PM CDT MON MAR 18 2013

...RED FLAG WARNING CANCELLED...

.RELATIVE HUMIDITIES CONTINUE TO REBOUND OVER SOUTHWEST NEBRASKA
AS DAYTIME TEMPERATURES COOL AND WINDS CONTINUE TO DIMINISH.

NEZ210-219-190015-
/O.CAN.KLBF.FW.W.0001.000000T0000Z-130319T0200Z/
FRENCHMAN BASIN-LOESS PLAINS-
607 PM CDT MON MAR 18 2013

...RED FLAG WARNING IS CANCELLED FOR RELATIVE HUMIDITY FOR
SOUTHWEST NEBRASKA...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
RED FLAG WARNING.

RELATIVE HUMIDITIES CONTINUE TO REBOUND OVER SOUTHWEST NEBRASKA
AS DAYTIME TEMPERATURES COOL AND WINDS CONTINUE TO DIMINISH.

$$

HTTP://WEATHER.GOV/LBF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Mar 17, 11:27 PM MDT, 2 hours 19 minutes earlier.

Area forecast discussion, Mar 17, 11:27 PM MDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1227 AM CDT MON MAR 18 2013

.SYNOPSIS...
A VERY DEEP HUDSON BAY LOW IS FCST TO SPLIT IN TWO WITH ONE PIECE
DROPPING SOUTH INTO THE GREAT LAKES AND NORTHEAST U.S. WHILE THE
OTHER HEADS OFF WEST INTO ALASKA. THE SPLIT IN THE FLOW THEN ALLOWS
FOR A HIGH LATITUDE BLOCK TO FORM ACROSS NRN CANADA WHICH IN TIME
WILL DROP SOUTH INTO HUDSON BAY. THE CIRCULATION PATTERN SETS UP A
LONG WAVE TROF ACROSS THE CNTRL AND ERN U.S. AND A BROAD AREA OF
ARCTIC HIGH PRESSURE COVERING CNTRL CANADA AND THE CNTRL U.S.

&&

.UPDATE...
ISSUED AT 1107 PM CDT SUN MAR 17 2013

UPDATED TO DROP WIND ADVISORY AND TO CUT BACK ON PRECIPITATION
CHANCES OVER WESTERN NEBRASKA.

UPDATE ISSUED AT 812 PM CDT SUN MAR 17 2013

UPDATED TO DROP WIND ADVISORY OVER NORTH CENTRAL NEBRASKA. MINOR
CHANGES TO TEMPERATURE AND WINDS WITH CURRENT TRENDS.

&&

.SHORT TERM...
AT 19Z THE UPPER LEVEL SHORTWAVE TROUGH WAS CENTERED OVER MONTANA
AND WYOMING AND PUSHING INTO WESTERN NEBRASKA WITH THE STRONG PV
ANOMALY ASSOCIATED WITH THE SYSTEM OVER WESTERN WYOMING. THE
SURFACE LOW WAS OVER THE MONTANA/WYOMING/SOUTH DAKOTA INTERSECTION
WITH THE WARM FRONT EXTENDING ALONG THE WYOMING/NEBRASKA BORDER
INTO COLORADO...WHILE THE COLD FRONT WAS ANALYZED GOING INTO UTAH.

WINDS HAVE BEEN BREEZY...BUT HAVE STAYED UNDER WIND ADVISORY
CRITERIA OVER NORTH CENTRAL NEBRASKA TODAY AS STRATUS HAS STUCK
AROUND...KEEPING THE LOW LEVELS FROM MIXING DOWN THE STRONGER WINDS
FROM ALOFT. STILL THINK THERE WILL BE POTENTIAL TO HIT CRITERIA YET
THIS AFTERNOON IF THE CLOUDS BREAK UP SO WILL KEEP HEADLINES IN TACT
FOR THOSE AREAS. BEHIND THE WARM FRONT...OBSERVATIONS OVER WYOMING
HAVE BEEN GUSTING TO AROUND 50 MPH SO WILL CONTINUE WITH THE WIND
ADVISORY ACROSS THE PANHANDLE INTO THIS EVENING AS THE WARM FRONT
MOVES THROUGH THOSE LOCATIONS.

SCATTERED SHOWERS ACROSS WESTERN NEBRASKA SHOULD CONTINUE THROUGH
THE EVENING AS THE WHOLE SYSTEM PROGRESSES EAST. EXPECTING TO SEE
SOME EMBEDDED ISOLATED THUNDERSTORMS AMONG THE SHOWERS AS WEAK
INSTABILITY DEVELOPS DUE TO STEEP LAPSE RATES IN THE MID LEVELS.
DIDN/T RAISE PRECIPITATION CHANCES UP TOO MUCH AS THE THOUGHT IS
COVERAGE WILL BE FAIRLY SCATTERED WITH THE PASSING ACTIVITY. AS THE
COLD FRONT MOVES EAST TONIGHT...ANY PRECIPITATION REMAINING BEHIND
THE FRONT WILL LIKELY SWITCH OVER TO SNOW AS THE COLDER AIRMASS
MOVES IN. ANY SNOW SHOULD BE VERY LIGHT AS THE STRONGEST FORCING
WITH THE SYSTEM FOR PRECIPITATION GENERATION IS ALONG AND AHEAD OF
THE FRONTS. THEREFORE...HAVE LITTLE OR NO SNOW ACCUMULATION TONIGHT.
THE PRECIPITATION CHANCES WILL COME TO AN END BY 12Z MONDAY MORNING
AS THE FORECAST AREA WILL BE IN THE FAVORABLE SUBSIDENT AREA OF THE
UPPER JET AND ON THE BACKSIDE OF THE SHORTWAVE TROUGH AS IT LIFTS
INTO THE UPPER MISSISSIPPI RIVER VALLEY. BUT WITH THE SUBSIDENCE
EXPECTED THROUGH THE DAY...SHOULD GET MIXING TO 850MB TO 700MB AND
WITH WINDS AT THOSE LEVELS AROUND 40KTS...IT SHOULD BE ANOTHER WINDY
DAY. TEMPERATURES WILL AGAIN BE BELOW NORMAL AS THE AREA SITS UNDER
A COLD AIR ADVECTION REGIME WITH A COLD AIRMASS BUILDING INTO THE
NORTHERN PLAINS. DESPITE LOTS OF SUNSHINE...HIGHS WILL RANGE FROM
THE MID 30S OVER NORTH CENTRAL NEBRASKA TO AROUND 50 IN THE
SOUTHWEST.

.LONG TERM...
MONDAY NIGHT THROUGH WEDNESDAY...
IN THE WAKE OF LOW PRESSURE TRACKING THROUGH THE UPPER MIDWEST
MONDAY...ARCTIC HIGH PRESSURE WILL BUILD THROUGH THE MISSOURI BASIN.
VERY QUICKLY THOUGH...LOW PRESSURE WILL FORM ON THE FRONT ACROSS THE
NRN HIGH PLAINS AND TRACK SOUTHEAST ALONG THE FRONT DRAPED ACROSS
WRN AND NCNTL NEB. THE LOW IS EXPECTED TO BE SOUTH OF THE FCST AREA
DURING THE DAY TUESDAY WITH NORTHWEST WINDS INCREASING TO 15 TO 25
MPH DURING THE AFTN.

ARCTIC HIGH PRESSURE WILL THEN BUILD THROUGH THE MISSOURI BASIN
TUESDAY NIGHT. LOW PRESSURE REFORMS ACROSS THE NRN HIGH PLAINS
WEDNESDAY AFTN. THIS LOW WILL THEN TRACK SOUTH THURSDAY AND BECOME
THE BASIS FOR RAIN AND SNOW CHANCES.

THE FCST DURING THIS TIME IS DRY AND MAX TEMPERATURES RANGE FROM THE
40S AND 50S SOUTHWEST TO 30S AND 40S NORTHEAST. OVERNIGHT LOWS COULD
BE COMPLICATED TUESDAY AND WEDNESDAY MORNINGS. LOW PRESSURE MONDAY
NIGHT SHOULD KEEP LOWS IN THE TEENS AND 20S AND SIMILAR READINGS ARE
EXPECTED TUESDAY NIGHT AS ARCTIC HIGH PRESSURE WILL BE BUILDING
SOUTH. THE NAM SUGGESTS STRATUS MAY FORM ALONG THE ARCTIC FRONT
ACROSS NCNTL NEB WEDNESDAY MORNING AND A 35KT LOW LEVEL JET FORMS
ACROSS THE CNTL HIGH PLAINS. THE MODEL HOWEVER HOLDS RETURN MOISTURE
UP ACROSS WEST TEXAS SO WIDESPREAD CLOUDINESS IS NOT EXPECTED ATTM.

THURSDAY MORNING THROUGH SUNDAY...
THE GEM...GFS...GEF AND ECM ARE IN VERY GOOD AGREEMENT THAT ARCTIC
HIGH PRESSURE WILL CONTINUE TO RIDGE SOUTH THROUGH THE MISSOURI
BASIN AND INTO THE MID AND DEEP SOUTH. LOW PRESSURE WILL FORM ON THE
FRONT INITIALLY ACROSS THE NRN HIGH PLAINS AND THEN TRACK SOUTH
THROUGH CNTL AND WRN HIGH PLAINS. THERE IS UPPER LEVEL SUPPORT FOR
RAIN AND SNOW AND IT WOULD APPEAR THE AIR MASS WILL BE SHALLOW
ENOUGH FOR SNOW TO DEVELOP FARTHER EAST OFF THE HIGH PLAINS ACROSS
WRN AND NCNTL NEB. THE 12Z ECM IS FOLLOWING THE GFS TODAY CUTTING
OFF SOME UPPER LEVEL SUPPORT ACROSS CNTL NEB AND FOCUSING
SIGNIFICANT SNOW ACROSS NCNTL NEB. SO THE FCST CALLS FOR A CHANCE OF
SNOW THURSDAY AND FRIDAY. POPS ARE LIMITED TO 30 PERCENT GIVEN THE
WOBBLING THAT IS GOING ON IN THE MODELS.

THE TEMPERATURE FCST IS PROBLEMATIC AS THE GEM AND ECM ARE ABOUT 10
DEGREES COLDER THAN THE GFS AND GEF. THE FCST TAKES THE MIDDLE OF
THE ROAD. THE GFS COULD VERY WELL BE THE CORRECT MODEL KEEPING THE
COLD AIR OFF THE FRONT RANGE AND HANGING THE FRONT ACROSS THE HIGH
PLAINS. THE ECM AND GEM COULD EASILY BE TOO COLD AS IT IS DIFFICULT
TO DAM UP COLD AIR AGAINST THE FRONT RANGE THIS TIME OF YEAR.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 226 AM CDT MON MAR 18 2013

AREAS OF LIGHT SNOW OR FLURRIES WILL LINGER OVER THE NEBRASKA SOUTH
DAKOTA BORDER AND THE WESTERN NEBRASKA SANDHILLS THROUGH THE EARLY
MORNING IN STRONG NORTHWEST COLD AIR ADVECTION. BOUNDARY IS EXPECTED
TO REMAIN SUFFICIENTLY MIXED TO LIMIT FOG DEVELOPMENT. CEILINGS ARE
EXPECTED TO REMAIN VFR AT BOTH KVTN AND KLBF THROUGH MONDAY. STRONG
NORTHWEST TO WEST WINDS ARE EXPECTED OVER NORTHERN NEBRASKA THROUGH
MONDAY.

&&

.FIRE WEATHER...
FIRE WEATHER CONCERNS WILL BE ELEVATED FOR MONDAY ACROSS SOUTHERN
NEBRASKA AS STRONG NORTHWEST WINDS COMBINE WITH LOW RELATIVE
HUMIDITY DOWN TO AROUND 20 PERCENT IN THE AFTERNOON. TEMPERATURES
WILL ONLY RISE INTO THE UPPER 40S TO LOW 50S...WHICH WILL KEEP THE
RELATIVE HUMIDITY FROM DROPPING BELOW 15 PERCENT DESPITE DEWPOINTS
DOWN IN THE SINGLE DIGITS AND LOW TEENS. WILL MONITOR FORECAST
TRENDS FOR CHANGES IN TEMPERATURES AND DEWPOINTS...BUT AT THIS TIME
DON/T ANTICIPATE NEEDING A RED FLAG WARNING DUE TO CONDITIONS
EXPECTED TO STAY ABOVE CRITERIA AND EVEN IF SOME LOCATIONS WOULD
REACH THIS CRITERIA...IT WOULD LIKELY BE VERY SHORT LIVED.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...POWER
SHORT TERM...BROOKS
LONG TERM...CDC
AVIATION...SPRINGER
Hazardous weather outlook, Mar 17, 10:02 PM MDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1102 PM CDT SUN MAR 17 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-190415-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1102 PM CDT SUN MAR 17 2013 /1002 PM MDT SUN MAR 17 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MP

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 1:53 AM MDTWind AdvisoryLBFBlaine, Boyd, Brown, Custer, Garfield, Holt and 4 more15 hr

Nearby

Red Flag Warnings in Nebraska, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.